| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified right common iliac artery.A 8.0mmx20mmx135cm (4f) fg sterling balloon catheter was advanced for dilation.However, during first inflation at 8 atmospheres for 30 seconds, the balloon ruptured.The device was removed and completed the procedure with a different device.There were no patient complications reported.Patient was in good condition.
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).